UNIGE document Scientific Article
previous document  unige:12809  next document
add to browser collection
Title

Infinite kneading matrices and weighted zeta functions of interval maps

Author
Published in Journal of Functional Analysis. 1995, vol. 128, no. 1, p. 226-244
Stable URL http://archive-ouverte.unige.ch/unige:12809
Full text
Article (Author postprint) (274 Kb) - public document Free access
Identifiers
Structures

169 hits

217 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :